... and some back pain. Has anyone experienced this while taking zubsolv???
From this website:
"The most common side effects include:
Drug withdrawal syndrome
Decrease in sleep (insomnia)
Swelling of the extremities
Tell your doctor about any side effect that bothers you or that does not go away. These are not all the possible side effects. For more information, ask your doctor or pharmacist."
- Zubsolv Information for Consumers
- Zubsolv Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zubsolv (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hit my head hard 3 days ago, now have bad headaches & when I sit I get tired & sleep hrs. at a time?
Posted 2 Jul 2010 • 2 answers
Posted 19 Nov 2011 • 8 answers
Posted 24 Sep 2014 • 1 answer
Posted 31 Jul 2015 • 0 answers
I've been on Lamictal for 10 days now and now I can't sleep, persistent headache, nausea, back pain?
Posted 2 Oct 2016 • 1 answer